# SDR UIEA2020072301602

- Difficulty date: July 17, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,052 hours, 22,054 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN DURING PUSHBACK.  PERFORMED A BITE ON THE APU ECU, NO CURRENT FAULTS, NORMAL STOP SIGNAL,  APU STARTED SECOND ATTEMPT, NO FAULTS IAW AMM 49-61-00.
